@article{(Open Science Index):https://publications.waset.org/pdf/6028,
	  title     = {Positive Almost Periodic Solutions for Neural Multi-Delay Logarithmic Population Model},
	  author    = {Zhouhong Li},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, by applying Mawhin-s continuation theorem of coincidence degree theory, we study the existence of almost periodic solutions for neural multi-delay logarithmic population model and obtain one sufficient condition for the existence of positive almost periodic solution for the above equation. An example is employed to illustrate our result.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {6},
	  number    = {8},
	  year      = {2012},
	  pages     = {1152 - 1156},
	  ee        = {https://publications.waset.org/pdf/6028},
	  url   	= {https://publications.waset.org/vol/68},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 68, 2012},
	}